Combinatorial reconstruction problems

N. Alon, Y. Caro, I. Krasikov, Y. Roditty

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

A general technique for tackling various reconstruction problems is presented and applied to some old and some new instances of such problems.

Original languageEnglish (US)
Pages (from-to)153-161
Number of pages9
JournalJournal of Combinatorial Theory, Series B
Volume47
Issue number2
DOIs
StatePublished - Oct 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this